Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Convergence rates of parabolic difference schemes for non-smooth data

Authors: Vidar Thomée and Lars Wahlbin
Journal: Math. Comp. 28 (1974), 1-13
MSC: Primary 65M10
MathSciNet review: 0341889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider the approximate solution of the initial-value problem for a parabolic system by means of a parabolic finite difference scheme of accuracy $ \mu $. The main result of the present paper is essentially that for positive time and v in $ {W_1}^s$ with $ 1 < s \leq \mu $, the error in the maximum norm is $ O({h^s})$ for small mesh-widths h.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10

Additional Information

PII: S 0025-5718(1974)0341889-7
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia